# SDR AALA20171017003

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 63,335 hours, 7,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 151W789117
- Condition: Cracked
- Location: Bs 2129-2150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIGHT MAIN CABIN FUSELAGE TO FLOOR STIFFENER BETWEEN BS 2129 AND 2150, NEAR STRINGER 27R.  REMOVED AND REPLACED THE STIFFENER IAW SRM 51-40-02-06.
